RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2015, том 4(22), выпуск 1, страницы 38–56 (Mi pa187)  

On regularity theorems for linearly invariant families of harmonic functions

E. G. Ganenkova, V. V. Starkov

Petrozavodsk State University, 33, Lenina st., 185910 Petrozavodsk, Russia

Аннотация: The classical theorem of growth regularity in the class $S$ of analytic and univalent in the unit disc $\Delta$ functions $f$ describes the growth character of different functionals of $f\in S$ and $z\in \Delta$ as $z$ tends to $\partial\Delta.$ Earlier the authors proved the theorems of growth and decrease regularity for harmonic and sense-preserving in $\Delta$ functions which generalized the classical result for the class $S.$ In the presented paper we establish new properties of harmonic sense-preserving functions, connected with the regularity theorems. The effects both common for analytic and harmonic case and specific for harmonic functions are displayed.

Ключевые слова: regularity theorem, linearly invariant family, harmonic function

DOI: https://doi.org/10.15393/j3.art.2015.2910

Полный текст: PDF файл (224 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.57
MSC: 30C55
Поступила в редакцию: 14.05.2015
Исправленный вариант: 03.09.2015
Язык публикации: английский

Образец цитирования: E. G. Ganenkova, V. V. Starkov, “On regularity theorems for linearly invariant families of harmonic functions”, Пробл. анал. Issues Anal., 4(22):1 (2015), 38–56

Цитирование в формате AMSBIB
\RBibitem{GanSta15}
\by E.~G.~Ganenkova, V.~V.~Starkov
\paper On regularity theorems for linearly invariant families of harmonic functions
\jour Пробл. анал. Issues Anal.
\yr 2015
\vol 4(22)
\issue 1
\pages 38--56
\mathnet{http://mi.mathnet.ru/pa187}
\crossref{https://doi.org/10.15393/j3.art.2015.2910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440166700003}
\elib{http://elibrary.ru/item.asp?id=24927891}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa187
  • http://mi.mathnet.ru/rus/pa/v22/i1/p38

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:94
    Полный текст:30
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019